Posted by Bill 47 (18.104.22.168) on October 19, 2000 at 04:27:34:
In Reply to: WARNING TO EVERYONE. posted by Luke on October 19, 2000 at 02:34:09:
Glad that you got off that stuff. Did you switch doctors? Any doctor who does not release all possible side effects, needs to be re-educated.
I am lucky to have a neuro doctor who not only KNOWS his stuff(without the book yet), but also knows to tell me what everything is that can happen. He gave me a choice of things that I have not tried yet, and with each one, he gave the side effects from them that were possible.
I have had no side effects from the drug prescribed, Verapamil SR 180mg, once a day, and gabapentin 400mg, four times a day. Tylenol-3 has a slight affect, but not anything that hampers me in any way.
Since last Saturday, I have not had a serious attack. Until this AM. As I sit here typing this out, I am recovering from an attack. I believe that this was made possible by something I ate. The only thing different, was the "ensure" that I drank earlier this evening. It was a strawberry drink, oh well, I will lay off of that for now, but it sure tasted good;^)
I had tried Lithium before, and had a reaction to it. Oh well, guess what they say, different strokes for different folks, does have it's truth.
Post a Followup